×

zbMATH — the first resource for mathematics

Periodic solution for a predator-prey system with distributed delay. (English) Zbl 1102.34056
Here, the two-dimensional system with distributed delay
\[ \dot{u}=\gamma u\Big(1-\frac{u}{K}\Big)- \frac{m}{y}\Big(\frac{vu}{a+u}\Big),\quad \dot{v}=v\bigg[m\Big(g^*\Big(\frac{u}{a+u}\Big)\Big)-d\bigg]\tag{1} \] is considered, where the parameters \(\gamma,K, m,y,a\) and \(d\) are positive constants, and
\[ g^*\Big(\frac{u}{a+u}\Big)(t)=\int_{-\infty}^t g(t-s)\frac{u(s)}{a+u(s)}\,ds,\quad t\,g(t)\in L^1((0,\infty);\mathbb R). \] Existence and stability of a periodic solution of system (1) are obtained.

MSC:
34K13 Periodic solutions to functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ruan, S., Delay differential equations in single species dynamics, () · Zbl 1130.34059
[2] Freedman, H.I.; Ruan, S., Uniform persistence in functional differential equations, J. differential equations, 115, 173-192, (1995) · Zbl 0814.34064
[3] Zhao, T.; Kuang, Y.; Smith, H.L., Global existence of periodic solutions in a class of delayed gause-type predator-prey systems, Nonlinear anal., 28, 1373-1394, (1997) · Zbl 0872.34047
[4] Hsu, S.B.; Hubbell, S.P.; Waltman, P., Competing predators, SIAM J. appl. math., 35, 617-625, (1978) · Zbl 0394.92025
[5] Hsu, S.B.; Hubbell, S.P.; Waltman, P., A contribution to the theory of competing predators, Ecological monographs, 48, 337-349, (1978)
[6] Cheng, K.S., Uniqueness of a limit cycle for a predator-prey system, SIAM J. math. anal., 12, 541-548, (1981) · Zbl 0471.92021
[7] Gourley, S.A.; Britton, N.F., A predator prey reaction diffusion system with nonlocal effects, J. math. biol., 34, 297-333, (1996) · Zbl 0840.92018
[8] Liu, Z.; Yuan, R., Stability and bifurcation in a delayed predator-prey system with beddington-deangelis functional response, J. math. anal. appl., 296, 521-537, (2004) · Zbl 1051.34060
[9] Xiao, D.; Li, W., Stability and bifurcation in a delayed ratio-dependent predator-prey system, (), 205-220 · Zbl 1041.92028
[10] Xiao, D.; Ruan, S., Multiple bifurcations in a delayed predator-prey system with nonmonotonic functional response, J. differential equations, 176, 494-510, (2001) · Zbl 1003.34064
[11] Fenichel, N., Geometric singular perturbation theory for ordinary differential equations, J. differential equations, 31, 53-98, (1979) · Zbl 0476.34034
[12] Jones, C.K.R.T., Geometric singular perturbation theory, () · Zbl 0779.35040
[13] Gourley, S.A.; Chaplain, M.A.J., Travelling fronts in a food-limited population model with time delay, (), 75-89 · Zbl 1006.35051
[14] Gourley, S.; Ruan, S., Convergence and travelling fronts in functional differential equations with nonlocal terms: A competition model, SIAM J. math. anal., 35, 806-822, (2003) · Zbl 1040.92045
[15] Krupa, M.; Sandstede, B.; Szmolyan, P., Fast and slow waves in the Fitzhugh-Nagumo equation, J. differential equations, 133, 1, 49-97, (1997) · Zbl 0898.34050
[16] Busenberg, S.N.; Travis, C.C., On the use of reducible-functional differential equations in biological models, J. math. anal. appl., 89, 46-66, (1982) · Zbl 0513.34075
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.